Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vomiting after intake of pyzina?

I am trying to conceive but my mycotect test results r positive... even the quantrainfeon test is positve ... i have been prescribed r cinex 450 mycbutal 500 and pyzina 750.but after taking pyzina... i face heavy nausea n vomiting... pls suggest what to do. i had pulmonary TB 4 yrs back n i took 6mnths medication .
Thu, 10 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi

Pyzina is a very effective and strong medication in treating pulmonary tuberculosis.Nausea,vomiting ,gastritis and constipation can occur as side effects of the drug.I suggest you to continue with the drug without stopping it since your symptoms will reduce in the subsequent days.Your body will adjust to the drug and the side effects will reduce.You should take the drug after food to avoid any gastric irritation.Adequate hydration is essential to remove toxins from your body.You can take antiemetics before food ,for a few days until the vomiting is reduced.


Hope I have answered your query. Let me know if I can assist you further.

Regards
Dr.Saranya Ramadoss, General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tuberculosis


What causes vomiting after intake of pyzina?

Hi Pyzina is a very effective and strong medication in treating pulmonary tuberculosis.Nausea,vomiting ,gastritis and constipation can occur as side effects of the drug.I suggest you to continue with the drug without stopping it since your symptoms will reduce in the subsequent days.Your body will adjust to the drug and the side effects will reduce.You should take the drug after food to avoid any gastric irritation.Adequate hydration is essential to remove toxins from your body.You can take antiemetics before food ,for a few days until the vomiting is reduced. Hope I have answered your query. Let me know if I can assist you further. Regards Dr.Saranya Ramadoss, General and Family Physician